Title: The Belgian notional interest deduction
Authors: Verstraete, Henk ×
Haelterman, Axel #
Issue Date: 2008
Series Title: Bulletin for International Taxation vol:62 issue:8/9 pages:362-383
ISSN: 0007-4624
Publication status: published
KU Leuven publication type: AT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.